# SDR SWAA2018012519233

- Difficulty date: January 20, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 15,428 hours, 6,691 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 15334H3925
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FORWARD WINDOW LOWER LT CORNER SIGNS OF ARCED.  R&R NR 1 WINDOW IAW AMM.
